# SDR CSJ2005F00000

- Difficulty date: November 19, 2004
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N49MG
- Make and model: Piper PA60600
- Aircraft serial: 600634796120
- Aircraft time: 4,763 hours
- Engine: Lyc IO540*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 250002505
- Condition: Departed
- Location: Main Pax
- Part time: 4,763 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT IN LEVEL CRUISE FLIGHT AFTER ENCOUTERING TURBULENCE THE CABIN DOOR OPEN LIGHT ILLUMINATED.  IMMEDIATELY FOLLOWING THE LIGHT THE UPPER CABIN DOOR OPENED AND DEPARTED THE AIRCRAFT.  THE PILOT EXECUTED AN EMERGENCY LANDING WITH NO FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND THE FORWARD AND AFT DOOR LATCH MICROSWITCHES AND THE DOOR OPEN LIGHT WERE FOUND TO BE OPERATIONAL.  THE DOOR WAS RETREIVED AND THE LATCHING MECHANISM WAS FOUND INTACT AND OPERATIONAL. (EA13200501883) (EA13200501865)
